# SDR R61A201702030088

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 32,955 hours, 19,295 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A 'LG WOW SYS FAIL' MESSAGE. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED NOSE STRUT SERVICE, ADJUSTED #2 WOW TARGET ON NOSE GEAR, INSPECTED CONNECTOR PLUGS, PERFORMED LUBE OF NOSE GEAR AND DID SEVERAL GEAR SWINGS PER EMB AMM AND OPS CHECKED GOOD.
